Calculus of Variations and Geometric Measure Theory

E. Acerbi

A model for mixtures of micromagnetic materials allowing existence and regularity

created on 30 Nov 2001
modified on 11 Dec 2002


Published Paper

Inserted: 30 nov 2001
Last Updated: 11 dec 2002

Journal: Progr. Nonlinear Differential Equations Appl.
Volume: 35
Pages: 1-8
Year: 2002

Birkhäuser, Basel


In this paper a realistic model for mixtures of magnetic materials is presented, and an application to an optimal design problem is also given.